U.S. doctors online nowAsk doctors free
Allen, TX
A 17-year-old female asked:

Fading cream called ambi & it has hydroquinone in it. my face was fine for 4 days then i went outside & i have severe breakouts. what should i do?

1 doctor answer2 doctors weighed in
Dr. Shontae Buffington
Pediatrics 18 years experience
Discontinue: Discontinue Ambi. You might be sensitive to hydroquinone. Also, remember to wear a daily mousturizer with a sunscreen.
Created for people with ongoing healthcare needs but benefits everyone.
Last updated Sep 28, 2016

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.